Electron. J. Differential Equations, Vol. 2020 (2020), No. 18, pp. 1-7.

Periodicity of non-homogeneous trajectories for non-instantaneous impulsive heat equations

Peng Yang, Jinrong Wang, Donal O'Regan

In this article, we introduce a non-instantaneous impulsive operator associated with the heat semigroup and give some basic properties. We derive an abstract formula for the solutions to non-instantaneous impulsive heat equations. Also we show the existence and uniqueness of the non-homogeneous periodic trajectory.

Submitted July 25, 2019. Published February 13, 2020.
Math Subject Classifications: 35K05
Key Words: Non-homogeneous periodic trajectory; heat equation; non-instantaneous impulsive.

Show me the PDF file (299 KB), TEX file for this article.

Peng Yang
Department of Mathematics
Guizhou University
Guiyang, Guizhou 550025, China
email: pyangmath@126.com
Jinrong Wang
Department of Mathematics
Guizhou University, Guiyang
Guizhou 550025, China
email: jrwang@gzu.edu.cn
Donal O'Regan
School of Mathematics
Statistics and Applied Mathematics
National University of Ireland
Galway, Ireland
email: donal.oregan@nuigalway.ie

Return to the EJDE web page